Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 577, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2008, 6:11 PM CDT for Attala County, Carroll County, Montgomery County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 6:11 PM CDT (23:11 UTC)
- Expired
- Jun 27, 2008, 6:50 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Carroll County, MS, Montgomery County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 272310
SVRJAN
MSC007-015-097-280015-
/O.NEW.KJAN.SV.W.0577.080627T2311Z-080628T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ATTALA COUNTY IN CENTRAL MISSISSIPPI...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
SOUTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN...OR 13 MILES NORTH OF DURANT...AND MOVING NORTHEAST AT 15
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VAIDEN BY 625 PM CDT...
POPLAR CREEK BY 705 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3354 8966 3330 8945 3322 8974 3323 8975
3324 8980 3324 8981 3324 8982 3327 8986
TIME...MOT...LOC 2311Z 229DEG 13KT 3327 8977
$$
MME2 follow-up statements
000
WWUS54 KJAN 272331
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT FRI JUN 27 2008
MSC007-272341-
/O.CAN.KJAN.SV.W.0577.000000T0000Z-080628T0015Z/
ATTALA MS-
631 PM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATTALA COUNTY IS
CANCELLED...
LAT...LON 3354 8966 3330 8945 3329 8953 3329 8969
3329 8970 3327 8971 3327 8974 3333 8977
TIME...MOT...LOC 2331Z 229DEG 13KT 3332 8970
$$
MSC015-097-280015-
/O.CON.KJAN.SV.W.0577.000000T0000Z-080628T0015Z/
CARROLL MS-MONTGOMERY MS-
631 PM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN MONTGOMERY AND SOUTHEASTERN CARROLL COUNTIES...
AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN...OR 13 MILES SOUTH OF WINONA...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POPLAR CREEK BY 705 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3354 8966 3330 8945 3329 8953 3329 8969
3329 8970 3327 8971 3327 8974 3333 8977
TIME...MOT...LOC 2331Z 229DEG 13KT 3332 8970
$$
JC000
WWUS54 KJAN 272350
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT FRI JUN 27 2008
MSC015-097-280001-
/O.CAN.KJAN.SV.W.0577.000000T0000Z-080628T0015Z/
CARROLL MS-MONTGOMERY MS-
651 PM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY AND
SOUTHEASTERN CARROLL COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3354 8966 3330 8945 3329 8953 3329 8969
3329 8970 3327 8971 3327 8974 3333 8977
TIME...MOT...LOC 2351Z 229DEG 13KT 3337 8963
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:10 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 27, 6:10 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 610 PM CDT FRI JUN 27 2008 .UPDATE...A QUICK CHANGE TO HOURLY TEMP GRIDS...LOWS AND POPS FOR TONIGHT...MAINLY OVER THE SWRN QUARTER OF THE CWFA AS RAIN COOLED AIR HAS ALREADY TAKEN OVER THOSE AREAS. NGM MOS CONTINUES WHIPPING MAV MOS FOR NIGHTTIME LOWS AS HAS BEEN THE CASE FOR OVER A WEEK. STORMS THROUGH 9 PM SHOULD REMAIN E OF A LINE FROM HAMBURG AR TO NEWTON TO COLUMBIA MS BEFORE THEY ALL DISSIPATE. REST OF FORECAST REMAINS SAME AND PREVIOUS DISCUSSION FOLLOWS:/40/ FOR TOMORROW AND INTO TOMORROW NIGHT THE FORECAST REMAINS QUITE TRICKY...AS MENTIONED BY THE PREVIOUS FORECASTER. THE MDLS HAVE NOW SLOWED DOWN A LITTLE AND KEEP ANY INFLUENCE FROM OUR APPROACHING DISTURBANCE UNTIL THE OVERNIGHT HRS. THAT SAID THINGS SHOULD BEGIN RATHER QUICKLY TOMORROW. THERE WILL BE DEEP SSWRLY FLOW OVER SWRN/SCNTRL LA AND INTO SWRN MS. THIS WILL GET THE SEABREEZE TO ACTIVATE QUICKLY AND SURGE TO THE NE. CONVECTION SHOULD BE WELL INTO PORTIONS OF NERN LA AND SWRN MS BEFORE MIDDAY. STRONG TO SEVERE STORMS MAY BE POSSIBLE ONCE AGAIN BUT LAPSE RATES MAY FINALLY BE LESS IMPRESSIVE AS WARMER MID LEVEL TEMPS MOVE IN AHEAD OF OUR APPROACHING SYSTEM. THAT SAID A FEW STRONG STORMS MAY STILL BE POSSIBLE TOMORROW. THE NORTH MAY NOT SEE MUCH FOR A GOOD PORTION DAY AS SLIGHTLY DRIER AIR AND MAYBE A LITTLE OF A CAP MOVE INTO THAT AREA. THAT SAID I WILL KEEP ISLTD TSRA IN THE FCST FOR THE NORTH IF ANY CONVECTION RUNS OUT AHEAD OF THE APPROACHING SYSTEM. BY SAT NIGHT THINGS WILL BEGIN TO PICK UP ACROSS THE NORTH AND DIE DOWN ACROSS THE SOUTH. ALL OF THE ACTIVITY TOMORROW WILL BE DRIVEN BE DAYTIME HEATING AND MESOSCALE FEATURES SO THIS ACTIVITY SHOULD COME TO AN END QUICK BUT ACROSS THE NORTH OUR DISTURBANCE AND SFC BNDRY WILL APPROACH THE AREA. THIS WILL EITHER PUSH ONGOING CONVECTION OR INITIATE NEW CONVECTION INTO/ALONG THE HWY 82 CORRIDOR DURING THE LATTER EVN HRS. IN THE MID LEVELS THE TEMPS WILL BEGIN TO COOL ONCE AGAIN AND FLOW WILL INCREASE. COMBINE THAT WITH A RATHER MOIST AND UNSTABLE AIRMASS AND SHRA AND TSRA LOOK TO BE A GOOD BET WITH A FEW SEVERE STORMS OVERNIGHT. SPC DID PUSH BACK THE SLIGHT RISK JUST A LITTLE BUT IT STILL COMES DOWN INTO THE EXTREME NWRN PORTION OF THE CWA. CONVECTION SHOULD MAKE IT TWRDS THE I 20 CORRIDOR BEFORE SUNRISE. /CAB/ LONG TERM(SUNDAY THROUGH NEXT FRIDAY)...THERES NOT A WHOLE LOT IN THE WAY OF CHANGES FROM THE MODELS PERSPECTIVE AS TO HOW THINGS WILL PAN OUT THROUGH THE LONG TERM. THE LONG WAVE TROUGH CURRENTLY OVER THE REGION WILL CONTINUE TO DICTATE THE HAPPENINGS ACROSS THE FORECAST AREA DURING A GOOD BIT OF THE PERIOD. HOWEVER BY THE MIDDLE OF NEXT WEEK...MODELS DO BEGIN TO SHOW THE UPPER TROUGH RELAXING ITS GRIP OVER THE LOWER MISSISSIPPI RIVER VALLEY ALLOWING AN UPPER RIDGE TO THE WEST TO SLIDE FURTHER EAST...ONLY TO THEN RETREAT BACK TO THE WEST DURING THE LATTER HALF OF NEXT WEEK AS THE TROUGH ONCE AGAIN BUILDS BACK INTO THE REGION. NO MAJOR CHANGES WILL BE MADE TO THE FORECAST THIS AFTERNOON. THEREFORE THE PREVIOUS LONG TERM DISCUSSION FOLLOWS. /19/ THE LONG WAVE TROUGH WILL SIT OVER THE REGION DURING THE FIRST DAYS OF THE WORK WEEK. THE UPPER JET WILL BRUSH NRN ZONES SUNDAY AS LOW LEVEL JET FLOW REACHES 30 KTS OVER MANY AREAS. THE UPPER TROUGH WILL CONTINUE TO DIG INTO THE REGION SUNDAY NIGHT. THE BEST DEEP LAYER SHEAR IS FORECAST TO REMAIN TO THE REAR OF THE SURFACE BOUNDARY BUT WITH A COUPLE OF SURFACE WAVES FORECAST TO MOVE INTO THE REGION THERE WILL BE PLENTY OF LEEWAY TO ALLOW INTERACTION BETWEEN DEEPER SHEAR AND INSTABILITY. WITH DEEP MOISTURE...AN UNSTABLE AIR MASS AND THE POSSIBILITY OF HEALTHY WIND SHEAR WILL MAINTAIN THE CHANCES FOR SEVERE STORMS AND PERIODS OF HEAVY RAIN IN THE AREA SUNDAY AND SUNDAY NIGHT. UPPER TROUGHING WILL CONTINUE OVER THE AREA MONDAY AS WAVES DIG ALONG ITS WRN EDGES. THE REMNANTS OF THE SURFACE BOUNDARY WILL CONTINUE TO TRACK SWD AND THE DIGGING MID LEVEL TROUGH WILL ALLOW A DEGREE OF DRYING TO OCCUR NORTH OF THE BOUNDARY BUT DEEPER MOISTURE AND INSTABILITY WILL CONTINUE OVER AREAS S OF INTERSTATE 20. HAVE MAINTAINED POSSIBILITY OF SEVERE FOR THESE AREAS FOR NOW. THE UPPER TROUGH BEGINS TO LIFT OUT TUESDAY FOR NW FLOW ALOFT AND ANTICYCLONIC FLOW AT 850 MB. ALTHOUGH POCKETS OF INSTABILITY ARE INDICATED...THE AIR MASS LOOKS RELATIVELY DRY AND STABLE FOR TUESDAY. FLAT MID/UPPER LEVEL RIDGING DEVELOPS WEDNESDAY BUT INSTABILITY AND MOISTURE BEGIN TO RECOVER IN LOW LEVEL RETURN FLOW. 850 MB MOISTURE TRANSPORT CONTINUES TO INCREASE THROUGH THURSDAY FOR THE RETURN OF DIURNAL CONVECTION. /03/ && .AVIATION...CONVECTIVE CLOUD DEBRIS OVER SWRN HALF OF CWFA SHOULD KEEP ANY CEILINGS IN VFR CATEGORY THROUGH 04Z. ONGOING CONVECTION WILL CAUSE TEMPO MVFR/IFR CIGS AND VSBYS FOR ERN AND NRN PORTIONS UNTIL ABOUT 02Z. CONDS SHOULD BECOME VFR BKN CLOUDS ABOVE 8K FEET SHORTLY AFTER ALL PRECIP DISSIPATES BETWEEN 02-05Z. TEMPO MVFR VSBYS COULD BE AN ISSUE 09-13Z. OTHERWISE...MORE MORNING SUNSHINE SATURDAY WILL LEAD TO DEVELOPING CU 3-4K FEET BY 16Z AND ISOLATED/SCATTERED TSRA AGAIN BY 18-20Z./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 91 71 86 / 11 31 32 63 MERIDIAN 70 91 70 86 / 49 28 29 64 VICKSBURG 70 91 72 87 / 8 34 32 59 HATTIESBURG 70 92 72 87 / 50 37 23 62 NATCHEZ 70 89 72 87 / 8 52 33 63 GREENVILLE 73 92 72 86 / 37 18 46 45 GREENWOOD 73 92 73 85 / 46 16 46 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 27, 3:30 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI JUN 27 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 330 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED SEVERE STORMS PRODUCING HAIL LARGER THAN DIMES OR WINDS TO 60 MPH WILL CONTINUE TO BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH THE EARLY EVENING HOURS. SCATTERED STRONG STORMS PRODUCING SMALL HAIL AND GUSTY WINDS TO 45 MPH WILL ALSO OCCUR. IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH MANY STORMS AND THE QUICK ONE TO TWO INCHES OF RAINFALL THEY COULD DELIVER IN ISOLATED LOCATIONS MAY CAUSE MINOR PONDING OF WATER ISSUES. A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE SCATTERED THUNDERSTORMS TODAY. LEVELS OF INSTABILITY AND WIND SHEAR SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO GENERATE SOME INTENSE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS NORTH OF INTERSTATE TWENTY SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING THIS TIME FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY SEVERE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE ARKLAMISS LATE SATURDAY AFTERNOON BUT MORE SO THROUGH THE OVERNIGHT HOURS SATURDAY. MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY TO WEAKEN AS THEY HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT LOCATIONS NORTH OF INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO EXPERIENCE SOME SEVERE WEATHER DURING THIS PERIOD. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CAB
In the hours before
Special weather statement, Jun 27, 5:32 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT FRI JUN 27 2008 ARZ074-075-272320- ASHLEY AR-CHICOT AR- 532 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF SNYDER AT 532 PM CDT...MOVING NORTHEAST AT 13 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN ASHLEY AND CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
Local storm report, Jun 27, 5:33 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 NW PUCKETT 32.09N 89.79W
06/27/2008 RANKIN MS NWS EMPLOYEE
2 TREES DOWN ACROSS HWY 18 JUST NW OF PUCKETT
&&
AGSpecial weather statement, Jun 27, 5:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 544 PM CDT FRI JUN 27 2008 MSZ025-027-036-272325- LEFLORE MS-CARROLL MS-HOLMES MS- 544 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTH OF SIDON AT 544 PM CDT...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CARROLL...HOLMES AND LEFLORE COUNTIES...INCLUDING THE CITY OF BLACK HAWK...SHOULD MONITOR THIS STORM CLOSELY. JC
Local storm report, Jun 27, 5:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 N COLUMBIA 31.29N 89.83W
06/27/2008 MARION MS LAW ENFORCEMENT
POWERLINES DOWN ON OLD HWY 35 N
&&
AGLocal storm report, Jun 27, 6:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WEST HATTIESBURG 31.32N 89.38W
06/27/2008 LAMAR MS AIRPLANE PILOT
TREE AND POWERLINES DOWN. LIKELY ASSOCIATED WITH OUTFLOW
BOUNDARY PASSAGE.
&&
AGLocal storm report, Jun 27, 6:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 11 ENE HAMBURG 33.27N 91.62W
06/27/2008 ASHLEY AR PUBLIC
STRONG WINDS...POWERLINES DOWN
&&
AGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 39 min |
| Jun 27, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 51 min |
| Jun 27, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 63 min |
| Jun 27, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 31 min |
| Jun 27, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 24 min |
| Jun 27, 3:07 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 23 min |
| Jun 27, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 22 min |
| Jun 27, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 41 min |
| Jun 27, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 25 min |
| Jun 27, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 46 min |
| Jun 27, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 28 min |
| Jun 27, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 26 min |
| Jun 27, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 42 min |
| Jun 27, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 15 min |
| Jun 27, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 49 min |
| Jun 27, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 32 min |
| Jun 27, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 31 min |
| Jun 27, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 41 min |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 42 min |
| Jun 27, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 25 min |
| Jun 27, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 59 min |
| Jun 27, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 9 min |
| Jun 27, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 27 min |
| Jun 27, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 48 min |
| Jun 27, 6:50 PM CDT | Flash Flood Warning | JAN | Lauderdale | 115 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.